Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CANCER?
May 26, 2007

My friends mother recently got diagnosed with CMV a year ago. She was 180 pounds, and now is down to 90. I was talking to her yesterday and she gtes pain when she eats.. has no appatire.. and is very tired.. her hair is very thin and falling out, and her skim looks a mess. None of the doctors seem to know whats going on. She went to an expert in Stroudsburg,PA. She had to go for tests to see if its cancer.. what do you think? I'm thinking maybe stomach cancer. Question number 2. This past year ive been going through many sicknesses and weird things popping up. I was diagnosed with a nickel alergy and on my stomach it gets real bad, the specialist gave me a cream however it is back and is now all over my body except my face... please help me.. and my glads and lymph nodes are ALWAYS swollen.. please help

thank you so much!

- Laura

Response from Dr. Henry

This forum is exclusively for discussion of side effects of HIV therapy. What is your HIV status and which HIV drugs are you currently taking?



Previous
Cialis & ART
Next
Red Skin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement